# SDR VJ9800388

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1153
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS OUT OF LIMIT AT AFT SECTION OF SKIN AT AFT ENTRY DOOR IAW DC9 SRM 51-50-1, FIG 1.  CUT OUT DAMAGED AREA, FABRICATED SKIN REPAIR AND DOUBLER.  FITTED, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED REPAIR IAW DC9 SRM 51-10-4, 51-10-3, 51-10-2 AND AIRTRAN RES NR 981411.
